Two-sided boundary problem for Kou's process

Ie.V. Karnaukh (Oles Honchar Dnipropetrovsk National University)

Abstract


In this paper the distributions of two-sided boundary functionals for double exponential jump diffusion processes are treated.

Keywords


Kou’s model; jump-diffusion process; two-sided boundary functionals

References


Kou S.G. "First passage times of a jump diffusion process", Adv. Appl. Prob., 2003; 35: pp. 504-531.

Husak D. Processes with Independent Increments in Risk Theory, Institute of Mathematics of the NAS of Ukraine, Kyiv, 2011. (in Ukrainian)

Kadankov V., Kadankova T. "On the distribution of the first exit time from an interval and the value of overshoot through the borders for processes with independent increments and random walks", Ukrainian Math. J., 2005; 57(10): pp. 1359-1384.

Bratiychuk N., Husak D. Boundary-Values Problems for Processes with Independent Increments, Naukova Dumka, Kyiv, 1990. (in Russian)

Bratijchuk N. "Construction of the resolvent of a process with independent increments, terminating at the instant of exit from an interval", Theory Probab. Math. Stat., 1985; 30: pp. 25-33.

Gihman I., Skorohod A. The theory of stochastic processes II, Springer-Verlag, New York, 1975.




DOI: https://dx.doi.org/10.15421/241313

  

Refbacks

  • There are currently no refbacks.


Copyright (c) 2013 Ie.V. Karnaukh

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Registered in


ISSN (Online): 2664-5009
ISSN (Print): 2664-4991
DNU